Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 28, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 23, 2011, 2:52 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 24, 2011, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2011, 2:52 PM MST (21:52 UTC)
- In effect from
- Jun 24, 2011, 11:00 AM MST
- Expired
- Jun 24, 2011, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3581 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262 WWUS85 KFGZ 232152 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 252 PM MST THU JUN 23 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FOR PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... .VERY DRY CONDITIONS AND WARM TEMPERATURES MAY COMBINE WITH GUSTY SOUTHWEST WINDS TO GENERATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA FRIDAY AFTERNOON THROUGH EVENING. LITTLE CHANGE IS EXPECTED IN THE WEATHER PATTERN THROUGH THE WEEKEND WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE EACH AFTERNOON. AZZ104>107-109-112-115-139-140-241400- /O.UPG.KFGZ.FW.A.0023.110624T1800Z-110625T0300Z/ /O.NEW.KFGZ.FW.W.0028.110624T1800Z-110625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 252 PM MST THU JUN 23 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA. * TIMING: LATE FRIDAY MORNING THROUGH EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST AROUND 20 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 7 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
3 follow-up statements
816 WWUS85 KFGZ 241053 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 353 AM MST FRI JUN 24 2011 ...RED FLAG WARNING IN EFFECT TODAY FROM 11 AM TO 8 PM MST FOR PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... .VERY DRY CONDITIONS AND WARM TEMPERATURES WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO GENERATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA THIS AFTERNOON THROUGH EVENING. LITTLE CHANGE IS EXPECTED IN THE WEATHER PATTERN THROUGH THE WEEKEND WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE EACH AFTERNOON. AZZ104>107-109-112-115-139-140-242300- /O.CON.KFGZ.FW.W.0028.110624T1800Z-110625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 353 AM MST FRI JUN 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS MORNING AND WILL CONTINUE THROUGH THE EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST AROUND 20 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 7 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
712 WWUS85 KFGZ 242122 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 222 PM MST FRI JUN 24 2011 AZZ109-112-139-140-250930- /O.NEW.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/ /O.CON.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 222 PM MST FRI JUN 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. FOR TODAY * AFFECTED AREA: PORTIONS OF NORTHERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE BEING OBSERVED THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 7 TO 14 PERCENT. ON SUNDAY...SIMILAR WIND AND HUMIDITY CONDITIONS ARE EXPECTED TO BEGIN AFTER 12 NOON AND CONTINUE THROUGH THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY CREWS OF THIS RED FLAG WARNING AND SUNDAYS FIRE WEATHER WATCH. && $$ AZZ104>107-115-250300- /O.CON.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 222 PM MST FRI JUN 24 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA: PORTIONS OF NORTHWEST ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE BEING OBSERVED THIS AFTERNOON AND WILL CONTINUE THROUGH EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 7 TO 14 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110-111-113-114-250930- /O.NEW.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- 222 PM MST FRI JUN 24 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: PORTIONS OF NORTHEAST ARIZONA * TIMING: NOON MST UNTIL 7 PM MST * 20-FOOT WINDS:SOUTHWEST 15 TO 25 MPH WITH GUST AROUND 35 MPH. * RELATIVE HUMIDITIES: 6 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ HTTP://WEATHER.GOV/FLAGSTAFF 41
356 WWUS85 KFGZ 250301 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 801 PM MST FRI JUN 24 2011 AZZ109-112-139-140-251115- /O.EXP.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/ /O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 801 PM MST FRI JUN 24 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ACROSS NORTHEASTERN ARIZONA... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTH CENTRAL ARIZONA... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ104>107-115-250415- /O.EXP.KFGZ.FW.W.0028.000000T0000Z-110625T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 801 PM MST FRI JUN 24 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTHWESTERN ARIZONA... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. WIND SPEEDS WILL DIMINISH AND REMAIN BELOW CRITICAL FIRE THRESHOLDS THIS EVENING. $$ AZZ110-111-113-114-251115- /O.CON.KFGZ.FW.A.0024.110626T1900Z-110627T0200Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- 801 PM MST FRI JUN 24 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ACROSS NORTHEASTERN ARIZONA... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * AFFECTED AREA: PORTIONS OF NORTHEASTERN ARIZONA. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITIES: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM 5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 23, 2:50 PM MST, 2 minutes earlier.
Area forecast discussion, Jun 23, 2:50 PM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 250 PM MST THU JUN 23 2011 .SYNOPSIS...EXPECT ABOVE NORMAL TEMPERATURES AND BREEZY SOUTHWEST WINDS THROUGH EARLY NEXT WEEK WITH HIGH PRESSURE TO OUR SOUTH AND SOUTHEAST. SKIES WILL BE CLEAR THROUGH THE WEEKEND. A SLIGHT INCREASE IN MOISTURE IS POSSIBLE NEXT WEEK...WITH PARTLY CLOUDY AFTERNOONS AND EVEN A SLIGHT CHANCE OF HIGH-BASED THUNDERSTORMS OVER THE MOUNTAINS. && .DISCUSSION...BREEZY SOUTHWEST WINDS ARE IN PLACE ACROSS THE HIGH COUNTRY TODAY AND WILL CONTINUE EACH AFTERNOON FOR FRIDAY AND THE WEEKEND. THIS WILL OCCUR AS HIGH PRESSURE CENTERED TO OUR SOUTH WILL SLOWLY DRIFT EASTWARD. DAYTIME TEMPERATURES WILL COOL A COUPLE/FEW DEGREES FOR THE END OF THIS WEEK...BUT REMAIN WARMER THAN NORMAL. DRY CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK. THERE ARE SIGNALS THAT GRADUALLY INCREASING MOISTURE IS POSSIBLE NEXT WEEK AS FLOW SHIFTS MORE SOUTHERLY. FOR NOW...THE PRUDENT FORECAST IS PROBABLY ONE THAT INTRODUCES ONLY A SLIGHT CHANCE OF DAYTIME HIGH-BASED THUNDERSTORMS TO THE HIGHER TERRAIN. OTHERWISE...WARM TEMPS WITH DAYTIME BREEZES WILL PERSIST. && .AVIATION...FOR THE 00Z PACKAGE...MOSTLY CLEAR SKIES WITH VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD. SW WINDS 10-20 KTS WITH GUSTS 20-30 KTS WILL DIMINISH AFTER 03Z...THEN RE-DEVELOP AFTER 17Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A DRY SOUTHWEST FLOW WILL CONTINUE OVER THE AREA AS LOW PRESSURE MOVES THROUGH THE PACIFIC NORTHWEST AND HIGH PRESSURE SHIFTS TO THE SOUTHEAST. SLIGHTLY ABOVE NORMAL TEMPERATURES WILL CONTINUE WITH LOW AFTERNOON RELATIVE HUMIDITY. SOUTHWEST WINDS WILL INCREASE SLIGHTLY ACROSS NORTHWEST ARIZONA ON FRIDAY...AND SHOULD BRING CRITICAL FIRE WEATHER CONDITIONS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. MODERATELY STRONG DRY SOUTHWEST FLOW WILL CONTINUE SATURDAY...AND CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE...HOWEVER GENERALLY WINDS ARE EXPECTED TO REMAIN SLIGHTLY BELOW 20 MPH. SUNDAY THROUGH TUESDAY...LITTLE CHANGE IN THE WEATHER PATTERN IS EXPECTED. ONLY A SUBTLE DOWNTREND IN SOUTHWEST WINDS AND INCREASE IN MOISTURE IS EXPECTED WITH ABOVE NORMAL TEMPERATURES. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FRIDAY 11 AM UNTIL 8 PM MST FOR FIRE WEATHER ZONES AZ104>107-109-112-115-139-140. && PUBLIC.....................KD AVIATION/FIRE WX...........DJO FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 23, 3:53 AM MST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 353 AM MST THU JUN 23 2011 AZZ004>007-009-012-015-039-040-240700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 353 AM MST THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS WILL INCREASE FRIDAY THROUGH THE WEEKEND WITH VERY LOW HUMIDITY CONTINUING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY...AND CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:03 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 11 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.